Are you badly flared ? It's working, but I think you need something else along with the steroid or an increase. I experience the same thing with the prednisone. When I take it in the morning... I REALLLY am feeling that I'm in need of a dose. An hr. after my AM dose, I am fine, the bleeding stops and I feel good. Evening time up until the next dose in the morning is usually when I start to feel the prednisone wear off = feeling crappy. I to resort to other means other than increasing the prednisone to feel better. Increase the probiotic or make this soup that has been a life saver because it nourishes and also heals the gut pretty quick.
Do you take anything else with the prednisone? Usually thats how prednisone is used anyway; with another drug so that when you taper, you are still taking something to help your gut.
I think we metabolize quickly OR maybe we dont absorb the stuff we eat very well. If you feel really terrible, I'd call your doctor (if he's helpful and listens) and tell him whats going on. Maybe try the enemas or the suppositories,,depending on where your disease is.
hope you feel better soon!
I posted a thread last week about whether to take pred or not, finally I took the prednisone, 40mg, today was day 7, but it's not really making me feel better... What should I do... Mornings are ok after after I take the pred, but now it's evening and I am in major pain, cramps, blood, D, gas... Was in bed again all day :('
Why is it not kicking in?
34 yr. old single female
as of 2012 - UC again.. Now I call it IBD because who knows what it is!
Crohn's Colitis dx in October 09
UC from 97-09
150mg EFFEXOR ER
Imodium - 2 tabs 4 X /day (PRN)
Homeopathic Medicine - Pedophyllum peltatum, Cinchona
LDN 1ml Dermal
CULTURELLE 1-2 caps daily
Calcium, vit D, vit K, multi vit, iron by infusion, B-12
Restricted Diet - No gluten, no dairy